• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 15 публикаций
Сортировка:
по названию
по году
Статья
Brav C. I., Thomas H. Mathematische Annalen. 2011. Vol. 351. No. 4. P. 1005-1017.
Добавлено: 29 сентября 2014
Статья
Verbitsky M., Ornea L. Mathematische Annalen. 2010. No. 248 (1). P. 25-33.
Добавлено: 23 марта 2011
Статья
Orlov D. O. Mathematische Annalen. 2012. Vol. 353. No. 1. P. 95-108.
Добавлено: 29 августа 2012
Статья
Polishchuk A. Mathematische Annalen. 2017. P. 1-40.
Добавлено: 1 июля 2017
Статья
Esterov A. I., Gusev G. G. Mathematische Annalen. 2016. Vol. 365. No. 3. P. 1091-1110.
Добавлено: 27 февраля 2017
Статья
Lvovsky S. Mathematische Annalen. 1996. Vol. 306. No. 4. P. 719-735.
Добавлено: 15 октября 2012
Статья
Ingalls C., Kuznetsov A. G. Mathematische Annalen. 2015. Vol. 361. No. 1-2. P. 107-133.
Добавлено: 1 июня 2015
Статья
Glutsyuk A., Shustin E. Mathematische Annalen. 2018. Vol. 372. P. 1481-1501.
Добавлено: 29 июня 2018
Статья
Katzarkov L. Mathematische Annalen. 2018. Vol. 371. No. 1-2. P. 337-370.
Добавлено: 29 ноября 2018
Статья
Skopenkov M., Krasauskas R. Mathematische Annalen. 2019. Vol. 373. No. 3-4. P. 1299-1327.
Добавлено: 16 октября 2015
Статья
Gorsky E., Carlsson E., Mellit A. Mathematische Annalen. 2019.
Добавлено: 3 сентября 2019
Статья
Beilinson A., Kungs G., Levin A. Mathematische Annalen. 2018. Vol. 371. No. 3-4. P. 1449-1495.
Добавлено: 26 января 2018
Статья
Itenberg I., Katzarkov L., Mikhalkin G. et al. Mathematische Annalen. 2019. Vol. 374. No. 1-2. P. 963-1006.
Добавлено: 1 ноября 2019
Статья
Michael Finkelberg, Braverman A. Mathematische Annalen. 2014. Vol. 359. No. 1. P. 45-59.

Let G be a semisimple simply connected algebraic Lie group over complex numbers. Following Gerasimov, Lebedev and Oblezin, we use the q-Toda integrable system obtained by the quantum group version of the Kostant-Whittaker reduction to define the notion of q-Whittaker functions. This is a family of invariant polynomials on the maximal torus T in G depending on a dominant weight of G, whose coefficients are rational functions in the variable q. For a conjecturally the same (but a priori different) definition of the q-Toda system these functions were studied by I.Cherednik. For G=SL(N) these functions were extensively studied by Gerasivom, Lebedev and Oblezin. We show that when G is simply laced, the Whittaker function is equal to the character of the global Weyl module. When G is not simply laced a twisted version of the above result holds. Our proofs are algebro-geometric.

Добавлено: 12 мая 2014
Статья
Kondo S., Yasuda S. Mathematische Annalen. 2012. Vol. 354. No. 2. P. 529-587.
Добавлено: 22 сентября 2014